# SDR CALA2014061100741

- Difficulty date: June 10, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N69818
- Make and model: Boeing 737924ER
- Aircraft serial: 42177
- Aircraft time: 632 hours, 207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMER LIGHT INOPERATIVE.  R & R LIGHT AT L2 DOOR IAW AMM 33-51-04.  OPERATIONAL CHECKED GOOD.
